# SDR AT0100073

- Difficulty date: January 28, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM AT BS 1016 UPPER FORWARD FLANGE CORRODED.  REMOVED, FABRICATED AND INSTALLED REPAIR BEAM IAW REO-L00367 REV D.
